MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036125100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil was attempted to insert as a framing coil.Subject coiled was pushed, and pulled several times, and prematurely detached within the microcatheter.Physician proceeded to remove the subject coil from microcatheter, and exchanged it with a similar product.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported main coil prematurely detached/separated during use.
 
Event or Problem Description
It was reported that during the procedure the subject coil was attempted to insert as a framing coil.Subject coiled was pushed and pulled several times and prematurely detached within the microcatheter.Physician proceeded to remove the subject coil from microcatheter and exchanged it with a similar product.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XL 360 SOFT 5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10713789
Report Number3008881809-2020-00312
Device Sequence Number3933752
Product Code HCG
UDI-Device Identifier07613327128314
UDI-Public07613327128314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Model NumberM0036125100
Device Catalogue NumberM0036125100
Device Lot Number20388056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1